Pacific Journal of Mathematics

Refinements for infinite direct decompositions of algebraic systems.

Peter Crawley and Bjarni Jónsson

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 797-855.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033981

Mathematical Reviews number (MathSciNet)
MR0169806

Zentralblatt MATH identifier
0134.25504

Subjects
Primary: 08.30

Citation

Crawley, Peter; Jónsson, Bjarni. Refinements for infinite direct decompositions of algebraic systems. Pacific J. Math. 14 (1964), no. 3, 797--855. https://projecteuclid.org/euclid.pjm/1103033981


Export citation

References

  • [1] R. Baer, Direct decompositions, Trans. Amer. Math. Soc, 62 (1947), 62-98.
  • [2] R. Baer, Direct decompositions into infinitely many summands, Trans. Amer. Math. Soc, 64 (1948), 519-551.
  • [3] G. Birkhoff, Lattice theory, Amer. Math., Soc. Colloquium Publications, vol. 25, rev. ed., New York, 1948.
  • [4] P. Crawley, Direct decompositions with finite dimensional factors, Pacific J. Math., 12 (1962), 457-468.
  • [5] L. Fuchs, Abelian groups, Budapest, 1958.
  • [6] B. Jnsson and A. Tarski, Direct decompositions of finite algebraic systems, Notre Dame Mathematical Lectures, no. 5, 1947.
  • [7] I. Kaplansky, Infinite abelian groups, Ann Arbor, 1956.
  • [8] W. Specht, Gruppentheorie, Berlin, Gottingen and Heidelberg, 1956.